Journal of Applied Mathematics

Normal Criteria of Function Families Concerning Shared Values

Wenjun Yuan, Bing Zhu, and Jianming Lin

Full-text: Open access

Abstract

We study the normality of families of meromorphic functions concerning shared values. We consider whether a family of meromorphic functions F is normal in D , if, for every pair of functions f and g in F, f - a f - n and g - a g - n share the value b, where a and b are two finite complex numbers such that a 0 , n is a positive integer. Some examples show that the conditions in our results are best possible.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 790942, 9 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818663

Digital Object Identifier
doi:10.1155/2011/790942

Mathematical Reviews number (MathSciNet)
MR2852845

Zentralblatt MATH identifier
1255.30038

Citation

Yuan, Wenjun; Zhu, Bing; Lin, Jianming. Normal Criteria of Function Families Concerning Shared Values. J. Appl. Math. 2011 (2011), Article ID 790942, 9 pages. doi:10.1155/2011/790942. https://projecteuclid.org/euclid.jam/1331818663


Export citation